RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 6, Pages 896–906 (Mi zvmmf2704)  

A priori estimates for certain classes of multidimensional difference initial-boundary-value problems

N. Yu. Bakaev

Moscow

Full text: PDF file (1120 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:6, 795–804

Bibliographic databases:
UDC: 519.63
MSC: Primary 65J10; Secondary 65M06, 65M15, 35G10, 35K25, 34G10
Received: 26.02.1992

Citation: N. Yu. Bakaev, “A priori estimates for certain classes of multidimensional difference initial-boundary-value problems”, Zh. Vychisl. Mat. Mat. Fiz., 33:6 (1993), 896–906; Comput. Math. Math. Phys., 33:6 (1993), 795–804

Citation in format AMSBIB
\Bibitem{Bak93}
\by N.~Yu.~Bakaev
\paper A priori estimates for certain classes of multidimensional difference
initial-boundary-value problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 6
\pages 896--906
\mathnet{http://mi.mathnet.ru/zvmmf2704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226654}
\zmath{https://zbmath.org/?q=an:0813.65087}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 6
\pages 795--804
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MG77900006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2704
  • http://mi.mathnet.ru/eng/zvmmf/v33/i6/p896

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:136
    Full text:51
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020